# SDR AALA201606109002

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 47,164 hours, 27,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10126735
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY EXIT LIGHT LENS COVER MISSING. INSTALLED MISSING EMERGENCY EXIT LIGHT LENS COVER AT THE L1 DOOR.
